Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Lithium

Posted by grace b on March 26, 2000, at 12:10:54

In reply to Re: Tapering off Lithium, posted by Noa on March 24, 2000, at 15:24:39

I was on lithium and had to come off of it because it no longer worked for me. I was taking 900 mg. daily when a new doc that I stated with, (my old on retired), wanted to try depakote. The way he weaned me lithium was to replace a pill for a pill. In other words I stopped taking one lithium at a time and replaced it with a depakote. this process took a week at a time for eack lithium I dropped. I had no side effects. It took three weeks to be off the lithium totally. I now take 1500mg. of depakote daily and I am making out fine. I do take effexor and respirdal as well as the depakote but I am stable for the time being and have been since November of last year. Good Luck, Grace




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:grace b thread:28042